# SDR DALA2018121207157

- Difficulty date: December 12, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 61,804 hours, 22,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Exit Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6714, L/P 5006032) CENTER AISLE EXIT SIGN KNOCKED OFF NEAR ROW 27. SECURED CTR OVERHEAD EMERGENCY LIGHT LENS PER B757 AMM 33-50.
